# SDR 07152005B

- Difficulty date: July 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 31,351 hours, 35,823 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF AND REMAINED ON UNTIL APPROACH
